# SDR AT0000145

- Difficulty date: March 18, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE AT LONGERON 3L BS 917 OUT OF LIMITS.  CUTOUT LIGHTNING STRIKE, FABRICATED AND INSTALLED REPAIR.   IAW DC9 SRM 53-04 FIGURE 38, 51-10-3, 51-30-2.
